• Title of article

    Total domination changing and stable graphs upon vertex removal Original Research Article

  • Author/Authors

    Wyatt J. Desormeaux، نويسنده , , Teresa W. Haynes، نويسنده , , Michael A. Henning، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2011
  • Pages
    7
  • From page
    1548
  • To page
    1554
  • Abstract
    A set S of vertices in a graph G is a total dominating set if every vertex of G is adjacent to some vertex in S. The minimum cardinality of a total dominating set of G is the total domination number of G. A graph is total domination vertex removal stable if the removal of an arbitrary vertex leaves the total domination number unchanged. On the other hand, a graph is total domination vertex removal changing if the removal of an arbitrary vertex changes the total domination number. In this paper, we study total domination vertex removal changing and stable graphs.
  • Keywords
    Total domination , Vertex removal changing , Vertex removal stable
  • Journal title
    Discrete Applied Mathematics
  • Serial Year
    2011
  • Journal title
    Discrete Applied Mathematics
  • Record number

    887702